Archive for Mathematical Logic 50 (5-6):543-564 (2011)

Abstract
We show that the maximal linear extension theorem for well partial orders is equivalent over RCA 0 to ATR 0. Analogously, the maximal chain theorem for well partial orders is equivalent to ATR 0 over RCA 0
Keywords Reverse mathematics  Well quasi order  Maximal linear extension  Maximal chain
Categories (categorize this paper)
ISBN(s)
DOI 10.1007/s00153-011-0231-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,639
Through your library

References found in this work BETA

Subsystems of Second-Order Arithmetic.Stephen G. Simpson - 2004 - Studia Logica 77 (1):129-129.
Proof Theory and Logical Complexity.J. Y. Girard - 1991 - Annals of Pure and Applied Logic 53 (4):197.
Proof Theory and Logical Complexity.Helmut Pfeifer & Jean-Yves Girard - 1989 - Journal of Symbolic Logic 54 (4):1493.

View all 11 references / Add more references

Citations of this work BETA

Reverse Mathematics and Initial Intervals.Emanuele Frittaion & Alberto Marcone - 2014 - Annals of Pure and Applied Logic 165 (3):858-879.
Computing Maximal Chains.Alberto Marcone, Antonio Montalbán & Richard A. Shore - 2012 - Archive for Mathematical Logic 51 (5-6):651-660.

Add more citations

Similar books and articles

Maximal Chains in the Fundamental Order.Steven Buechler - 1986 - Journal of Symbolic Logic 51 (2):323-326.
A Model of Peano Arithmetic with No Elementary End Extension.George Mills - 1978 - Journal of Symbolic Logic 43 (3):563-567.
A Theory for Log-Space and NLIN Versus Co-NLIN.Chris Pollett - 2003 - Journal of Symbolic Logic 68 (4):1082-1090.
Model-Theoretic Properties Characterizing Peano Arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
Adding Linear Orders.Saharon Shelah & Pierre Simon - 2012 - Journal of Symbolic Logic 77 (2):717-725.
Predicative Fragments of Frege Arithmetic.Øystein Linnebo - 2004 - Bulletin of Symbolic Logic 10 (2):153-174.
Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
A Note on Goodman's Theorem.Ulrich Kohlenbach - 1999 - Studia Logica 63 (1):1-5.
Tait's Conservative Extension Theorem Revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.

Analytics

Added to PP index
2013-10-27

Total views
73 ( #126,843 of 2,331,392 )

Recent downloads (6 months)
2 ( #396,513 of 2,331,392 )

How can I increase my downloads?

Downloads

My notes